# SDR DXTA2010012203951

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500418
- Aircraft time: 1,120 hours, 683 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER BEING ESTABLISHED IN LEVEL FLIGHT FOR 20+ MINUTES AT FL260 - AMBER "WING TANK O'FULL R" EICAS MSG DISPLAYED.  FOLLOWED CHECKLIST.  NOTICED FUEL VENTING FROM RT WING TIP.  DEFUELED RT WING TANK, GAINED ACCESS TO AND INSPECTED VENT HOSE POSITION WITH NO DEFECTED NOTED.  REPLACED RT WINGS VENT SYS VENT FLAPPER VALVE AND VENT TANK FLAPPER VALVE WITH NEW VALVES. REFUELED TANK;  NO DEFECTS NOTED.  LEAK CHECK RT WING FUEL PANELS GOOD IAW MM 28-10-01.
